Singularities and integrability of plurisubharmonic functions
Mongi Blel[1]; Saoud K. Mimouni
- [1] Faculté des Sciences de Monastir, département de mathématiques, 5019 Monastir (TUNISIE)
Annales de l’institut Fourier (2005)
- Volume: 55, Issue: 2, page 319-351
- ISSN: 0373-0956
Access Full Article
topAbstract
topHow to cite
topReferences
top- L. Abrahamsson, Microlocal Lelong numbers of plurisubharmonic functions, J.Reine Angew. Math. 388 (1988), 116-128 Zbl0641.31005MR944186
- E. Bedfort, et B.A. Taylor, A new capacity for plurisubharmonic functions, Acta. Math. 149 (1982), 1-40 Zbl0547.32012MR674165
- M. Blel, Fonctions plurisousharmoniques et idéal définissant un ensemble analytique, Lect. notes (1980-1981), 26-55, Springer-Verlag Zbl0546.32006
- E. Bombieri, Algebraic values of meromorphic maps, Invent. Math. 10 (1970), 267-287 Zbl0214.33702MR306201
- J-P. Demailly, Sur les nombres de Lelong associés à l'image directe d'un courant positif fermé, Ann. Inst. Fourier (Grenoble) 32 (1982), 37-66 Zbl0457.32005MR662440
- J-P. Demailly, Regularization of closed positive currents and Intersection Theory, J. Alg. Geom. 1 (1992), 361-409 Zbl0777.32016MR1158622
- J-P. Demailly, Monge-Ampère operators, Lelong numbers and Intersection Theory, (1993), Plenum Press, New-York Zbl0792.32006
- J-P. Demailly, A numerical criterion for very ample line bundles, J. Differential Geom. 37 (1993), 323-374 Zbl0783.32013MR1205448
- J-P. Demailly, J. Kollár, Semi-continuity of complex singularity exponents and Kähler-Einstein metrics on Fano orbifolds, (1999) Zbl0994.32021
- J-P. Demailly, Algebraic geometry, (2000), (Livre publié sur internet )
- S. Giret, Sur le tranchage et le prolongement de courants, (1998)
- P.A. Griffiths, J. Harris, Principles of Algebraic Geometry, (1978), John Wiley & Sons Zbl0408.14001
- C.O. Kiselman, Densité des fonctions plurisousharmoniques, 107 (1979), 295-304 Zbl0416.32007
- C.O. Kiselman, The growth of restrictions of plurisuharmonic functions, 7B (1981), 435-454, Advances in Mathematics Supplementary Studies Zbl0492.32015
- C.O. Kiselman, Stabilité du nombre de Lelong par restriction à une sous-variété, 919 (1982), 324-336, Berlin-Heidelberg-New York Zbl0492.32016
- C.O. Kiselman, Plurisubharmonic functions and their singularities, (1993) Zbl0810.31007MR1332964
- P. Lelong, Sur la structure des courants positifs fermés, 578 (1975-1976), 136-156, Séminaire Pierre Lelong Zbl0354.32014
- Y.T. Siu, Analyticity of sets associated to Lelong numbers and the extension of closed positive currents, Invent. Math. 27 (1974), 53-156 Zbl0289.32003MR352516
- H. Skoda, Sous-ensembles analytiques d’ordre fini ou infini dans , Bull. Soc. Math. France 100 (1972), 353-408 Zbl0246.32009MR352517